# SDR ASAA2022071639095

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,089 hours, 10,128 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 16069
- Condition: Inoperative
- Location: #2 Engine
- Part time: 32,089 hours, 10,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG RUN FOR VIB SURVEY, #2 ENG BLEED AIR WOULD NOT SHUT OFF. GROUNDED - YES. REMOVED & REPLACED #2 ENG BLEED AIR REGULATOR REF B737-900 AMM 36-11-03. LEAK & OPS CHECKED GOOD.
